By the same authors

From the same journal

From the same journal

The twisted fourth moment of the Riemann zeta function

Research output: Contribution to journalArticlepeer-review

Author(s)

Department/unit(s)

Publication details

JournalJournal für die reine und angewandte Mathematik
DatePublished - Jan 2010
Issue number641
Volume2010
Number of pages34
Pages (from-to)203-236
Original languageEnglish

Abstract

We compute the asymptotics of the fourth moment of the Riemann zeta function times an arbitrary Dirichlet polynomial of length T1/11-epsilon.

    Research areas

  • CRITICAL LINE, MEAN-VALUE, ZEROS

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations